Alert archive / West Virginia / Frost Advisories in 2019

Frost Advisory 2, NWS Charleston, WV

October 12, 201927 counties in West Virginia; 9 counties in Ohio; 4 counties in Kentucky

NWS Charleston, WV issued this frost advisory at Oct 12, 2019, 3:15 AM EDT for 27 counties in West Virginia; 9 counties in Ohio; 4 counties in Kentucky. It took effect at Oct 13, 2019, 1:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2019, 3:15 AM EDT (07:15 UTC)
In effect from
Oct 13, 2019, 1:00 AM EDT
Expired
Oct 13, 2019, 9:00 AM EDT
In force
8 hr
Issued by
NWS Charleston, WV
All 40 counties

Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Barbour County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Mason County, WV, Nicholas County, WV, Pleasants County, WV, Pocahontas County, WV, Putnam County, WV, Randolph County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Webster County, WV, Wirt County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 64 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 7.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2019-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2019-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1733 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

756 
WWUS71 KRLX 120715
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
315 AM EDT Sat Oct 12 2019

OHZ066-067-075-076-083-084-WVZ525-526-121515-
/O.NEW.KRLX.FR.Y.0002.191013T0500Z-191013T1300Z/
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
Northwest Randolph-Southeast Randolph-
Including the cities of New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Elkins, and Harman
315 AM EDT Sat Oct 12 2019

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY...

* WHAT...Temperatures in the mid 30s will result in frost 
  formation.

* WHERE...In Ohio, Perry, Morgan, Athens, Washington, Jackson OH 
  and Vinton Counties. In West Virginia, Northwest Randolph and 
  Southeast Randolph Counties.

* WHEN...From 1 AM to 9 AM EDT Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

* ADDITIONAL DETAILS...Frost is most likely away from major
  rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
4 follow-up statements
467 
WWUS71 KRLX 121659
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
1259 PM EDT Sat Oct 12 2019

KYZ101>103-105-OHZ085>087-WVZ005>011-013-014-016>020-029>032-039-
040-130100-
/O.EXA.KRLX.FR.Y.0002.191013T0500Z-191013T1300Z/
Greenup-Carter-Boyd-Lawrence KY-Meigs-Gallia-Lawrence OH-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Roane-
Wirt-Calhoun-Ritchie-Doddridge-Gilmer-Lewis-Harrison-Taylor-
Upshur-Barbour-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, Pomeroy, Gallipolis, Ironton, South Point, 
Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, 
Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, 
Paden City, Sistersville, Middlebourne, Harts, Alum Creek, 
Hamlin, Teays Valley, Hurricane, Spencer, Elizabeth, Grantsville,
Harrisville, Pennsboro, West Union, Glenville, Weston, 
Clarksburg, Bridgeport, Grafton, Buckhannon, Philippi, 
and Belington
1259 PM EDT Sat Oct 12 2019

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY...

The National Weather Service in Charleston has issued a Frost
Advisory, which is in effect from 1 AM to 9 AM EDT Sunday. 

* WHAT...Temperatures in the low to mid 30s will result in frost
  formation, especially in rural areas away from rivers. 

* WHERE...Middle Ohio River Valley and north central West
  Virginia.

* WHEN...From 1 AM to 9 AM EDT Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered. 

* ADDITIONAL DETAILS...Frost is most likely away from major 
  rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

OHZ066-067-075-076-083-084-WVZ525-526-130100-
/O.CON.KRLX.FR.Y.0002.191013T0500Z-191013T1300Z/
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
Northwest Randolph-Southeast Randolph-
Including the cities of New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Elkins, and Harman
1259 PM EDT Sat Oct 12 2019

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
SUNDAY...

* WHAT...Temperatures in the low to mid 30s will result in frost
  formation, especially in rural areas away from rivers. 

* WHERE...Middle Ohio River Valley and north central West
  Virginia.

* WHEN...From 1 AM to 9 AM EDT Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered. 

* ADDITIONAL DETAILS...Frost is most likely away from major 
  rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
956 
WWUS71 KRLX 130101
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
901 PM EDT Sat Oct 12 2019

...Frost advisory for first frost of the season...

WVZ015-027-028-519>524-130915-
/O.EXA.KRLX.FR.Y.0002.191013T0500Z-191013T1300Z/
Kanawha-Clay-Braxton-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-
Including the cities of Charleston, South Charleston, 
Saint Albans, Clay, Sutton, Gassaway, Burnsville, Summersville, 
Craigsville, Birch River, Richwood, Holly River State, 
Webster Springs, Cowen, Snowshoe, and Marlinton
901 PM EDT Sat Oct 12 2019

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY...

The National Weather Service in Charleston has issued a Frost
Advisory, which is in effect from 1 AM to 9 AM EDT Sunday. 

* WHAT...Temperatures in the low to mid 30s will result in frost 
  formation, especially in rural areas away from rivers. 

* WHERE...Potions of central West Virginia, and the northern
  mountains of West Virginia.
  

* WHEN...From 1 AM to 9 AM EDT Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered. 

* ADDITIONAL DETAILS...Frost is most likely away from major 
  rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013-014-
016>020-029>032-039-040-525-526-130915-
/O.CON.KRLX.FR.Y.0002.191013T0500Z-191013T1300Z/
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Roane-Wirt-Calhoun-
Ritchie-Doddridge-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Randolph-Southeast Randolph-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, 
Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, 
Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, 
Vienna, St. Marys, Belmont, Paden City, Sistersville, 
Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane,
Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, 
West Union, Glenville, Weston, Clarksburg, Bridgeport, Grafton, 
Buckhannon, Philippi, Belington, Elkins, and Harman
901 PM EDT Sat Oct 12 2019

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
SUNDAY...

* WHAT...Temperatures in the low to mid 30s will result in frost 
  formation, especially in rural areas away from rivers. 

* WHERE...Middle Ohio River Valley and north central West 
  Virginia. 

* WHEN...From 1 AM to 9 AM EDT Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered. 

* ADDITIONAL DETAILS...Frost is most likely away from major 
  rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
941 
WWUS71 KRLX 130617
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
217 AM EDT Sun Oct 13 2019

...Frost advisory for first frost of the season...

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
027>032-039-040-519>526-131300-
/O.CON.KRLX.FR.Y.0002.000000T0000Z-191013T1300Z/
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-
Taylor-Upshur-Barbour-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, 
Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, 
Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, 
Vienna, St. Marys, Belmont, Paden City, Sistersville, 
Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane,
Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, 
Grantsville, Harrisville, Pennsboro, West Union, Clay, Sutton, 
Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, 
Grafton, Buckhannon, Philippi, Belington, Summersville, 
Craigsville, Birch River, Richwood, Holly River State, 
Webster Springs, Cowen, Snowshoe, Marlinton, Elkins, and Harman
217 AM EDT Sun Oct 13 2019

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures in the low to mid 30s will result in frost 
  formation, especially in rural areas away from rivers.

* WHERE...Potions of central and northern West Virginia,
  northeastern Kentucky, and southeast Ohio.

* WHEN...Through 9 AM EDT Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

* ADDITIONAL DETAILS...Frost is most likely away from major 
  rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
707 
WWUS71 KRLX 131301
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
901 AM EDT Sun Oct 13 2019

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-
027>032-039-040-519>526-131415-
/O.EXP.KRLX.FR.Y.0002.000000T0000Z-191013T1300Z/
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-
Taylor-Upshur-Barbour-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, 
Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, 
Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, 
Vienna, St. Marys, Belmont, Paden City, Sistersville, 
Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane,
Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, 
Grantsville, Harrisville, Pennsboro, West Union, Clay, Sutton, 
Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, 
Grafton, Buckhannon, Philippi, Belington, Summersville, 
Craigsville, Birch River, Richwood, Holly River State, 
Webster Springs, Cowen, Snowshoe, Marlinton, Elkins, and Harman
901 AM EDT Sun Oct 13 2019

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

Temperatures are gradually warming into the upper 30s and lower
40s across the area. Therefore, the frost advisory will be allowed
to expire on time. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this frost advisory went out at Oct 12, 3:01 AM EDT, 14 minutes earlier.

Area forecast discussion, Oct 12, 3:01 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
301 AM EDT Sat Oct 12 2019

.SYNOPSIS...
Cold front crosses early this morning. High pressure builds in
by late today, and holds on into early next week. Next cold
front crosses midweek.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 250 AM Saturday...

A cold front will push across the area early this morning with
scattered showers and drizzle lingering behind the front.
Eventually gradually clearing can be expected from west to east
today. Much cooler temperatures can be expected today.

A high pressure system nudges into the area tonight. This will
allow frost to form in areas where the dewpoints get low enough.
Expect fog along the rivers, so most of the frost should be away
from the major rivers. Will issue a frost advisory for parts of
Ohio and the colder valleys of Randolph county. Have concerns
about other northern WV counties and some of the northeastern
Kentucky counties, but will let the day shift evaluate those
areas.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
As of 225 PM Friday...

Saturday night, in the wake of the cold front and with surface high
pressure sliding through, will likely be the chilliest night so far
this season for most of the forecast area. Models show clouds
clearing out across much of the area, but do have some concern
about clouds lingering across the far east as a wave of low
pressure moves up the front. This should be just enough to keep
some clouds in place there, and generate 850mb WAA across the
WV mountains, limiting radiational cooling potential. Farther
west in the middle Ohio River Valley, where skies will be
clear, expect good cooling and the potential for frost... at
least in rural spots away from rivers. Will continue frost
mention in HWO for this area. Also have some pixels of frost in
the northern mountain valleys, but with the uncertainty of
clouds and WAA opted to leave out of HWO this go around.

Models slide the aforementioned wave through the Mid Atlantic on
Sunday. GFS and NAM even try to pop up a few showers across the
eastern forecast area. ECMWF is farther east, and dry for us.
With northwest flow, think we should keep enough dry air in
place to keep showers at bay so did not include any POPs with
this. High pressure then keeps its hold on the region, slowly
sliding away to the northeast Monday night.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 225 PM Friday...

The next weather maker approaches Tuesday. Both GFS and ECMWF show
this as a split feature, with one surface low moving across the
Great Lakes and another tracking across the Southeastern US. The
phasing of these two features will impact the timing of our
best chance of showers. Have POPs on the increase Tuesday
afternoon as the southern system slides by, maxing out Tuesday
night and Wednesday as the northern system cold front passes.
High pressure will then bring dry weather to end the work week,
with temperatures running a bit below normal for mid October.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
As of 135 AM Saturday...

A cold front will push through the area early this morning
causing winds to go from light southwest/southeast to west/northwest
10 mph with gusts to 20 mph. Clouds will quickly lower behind
the front, becoming IFR at times for several hours. Some showers
are also possible behind the front. After several hours behind
the front, ceilings will lift into the MVFR range, then clear
later today.

That will leave VFR conditions tonight until patchy dense river
valley fog forms.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SUNDAY...

FORECAST CONFIDENCE: Medium to high.

ALTERNATE SCENARIOS: Ceilings may bounce in and out of IFR
behind the front. Timing of improvement later today may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                              SAT 10/12/19
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EDT 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
CRW CONSISTENCY  H    H    H    M    H    H    H    H    H    H    M    H
HTS CONSISTENCY  H    H    L    H    H    M    H    H    H    M    M    H
BKW CONSISTENCY  H    H    H    H    H    L    M    M    M    H    H    H
EKN CONSISTENCY  M    M    L    L    L    L    M    M    M    M    M    H
PKB CONSISTENCY  H    H    H    L    H    H    M    H    H    H    M    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    M    H    H    H

AFTER 06Z SUNDAY...
IFR valley fog likely overnight late Saturday night into Sunday
morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Frost Advisory from 1 AM to 9 AM EDT Sunday for WVZ525-526.
OH...Frost Advisory from 1 AM to 9 AM EDT Sunday for OHZ066-067-075-
     076-083-084.
KY...None.
VA...None.

&&

SYNOPSIS...RPY/MZ
NEAR TERM...RPY
SHORT TERM...MZ
LONG TERM...MZ
AVIATION...RPY
Hazardous weather outlook, Oct 11, 4:13 AM EDT, 23 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
413 AM EDT Fri Oct 11 2019

KYZ101>103-OHZ066-067-075-076-083>087-120815-
Greenup-Carter-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
Meigs-Gallia-Lawrence OH-
413 AM EDT Fri Oct 11 2019

This Hazardous Weather Outlook is for portions of northeast
Kentucky and southeast Ohio.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Temperatures are expected to reach the mid to low 30s Saturday night.
These temperatures could allow frost to develop.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ105-WVZ005>011-120815-
Lawrence KY-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-
413 AM EDT Fri Oct 11 2019

This Hazardous Weather Outlook is for portions of northeast
Kentucky, and portions of central West Virginia, northern West
Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Depending on temperatures Saturday night, frost could develop.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ003-004-WVZ013>020-024>034-039-040-515>526-120815-
Dickenson-Buchanan-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-
Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-
Taylor-McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
413 AM EDT Fri Oct 11 2019

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Frost Advisories in West Virginia, 2019Frost Advisories in Ohio, 2019Frost Advisories in Kentucky, 2019Every frost advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.